# SDR SWAA2019010928282

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 39,507 hours, 19,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP.  R&R LIGHT BALLAST PER AMM.
